# SDR DALA1147270672

- Difficulty date: July 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED STA 1460 BETWEEN STR 29R AND 30.  REMOVED AND REPLACED SHEAR TIE DURING HMV.
